# SDR MWEA98205

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20L FOUND CORRODED BY THE AFT PRESSURE BULKHEAD FS 996.  REMOVED DAMAGED SECTION LONGERON FABRICATED REPLACEMENT SECTION OF LONGERON IAW SRM 5311.  INSTALLED REPLACEMENT LONGERON IAWSRM 5130.
